# SDR FDEA201702090492

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 17,977 hours, 2,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER FOR THE EXIT LIGHT ON THE LT SIDE OF THE L1 DOOR IS  MISSING.   INSTALLED THE EXIT SIGN ASSY AND COVER SMP.  LIGHT CHECKED OK.
